Publicacions Matemàtiques

An Extension of Sub-Fractional Brownian Motion

Aissa Sghir

Full-text: Open access

Abstract

In this paper, firstly, we introduce and study a self-similar Gaussian process with parameters $H \in{(0,1)}$ and $K \in(0,1]$ that is an extension of the well known sub-fractional Brownian motion introduced by Bojdecki et al. Secondly, by using a decomposition in law of this process, we prove the existence and the joint continuity of its local time

Article information

Source
Publ. Mat., Volume 57, Number 2 (2013), 497-508.

Dates
First available in Project Euclid: 12 December 2013

Permanent link to this document
https://projecteuclid.org/euclid.pm/1386857706

Mathematical Reviews number (MathSciNet)
MR3114780

Zentralblatt MATH identifier
1302.60064

Subjects
Primary: 60G18: Self-similar processes

Keywords
Sub-fractional Brownian motion bifractional Brownian motion fractional Brownian motion local time local nondeterminism

Citation

Sghir, Aissa. An Extension of Sub-Fractional Brownian Motion. Publ. Mat. 57 (2013), no. 2, 497--508. https://projecteuclid.org/euclid.pm/1386857706


Export citation

References

  • X. Bardina and D. Bascompte, A decomposition and weak approximation of the sub-fractional Brownian motion, Preprint, Departament de Matemàtiques, UAB (2009).
  • S. M. Berman, Local times and sample function properties of stationary Gaussian processes, Trans. Amer. Math. Soc. 137 (1969), 277\Ndash299. \small\tt DOI: 10.1090/S0002-9947-1969-0239652-5.
  • S. M. Berman, Local nondeterminism and local times of Gaussian processes, Indiana Univ. Math. J. 23 (1973/74), 69\Ndash94.
  • T. Bojdecki, L. G. Gorostiza, and A. Talarczyk, Sub-fractional Brownian motion and its relation to occupation times, Statist. Probab. Lett. 69(4) (2004), 405\Ndash419. \small\tt DOI: 10.1016/j.spl. \small\tt 2004.06.035.
  • D. Geman and J. Horowitz, Occupation densities, Ann. Probab. 8(1) (1980), 1\Ndash67.
  • C. Houdré and J. Villa, An example of infinite dimensional quasi-helix, in: “Stochastic models” (Mexico City, 2002), Contemp. Math. 336, Amer. Math. Soc., Providence, RI, 2003, pp. 195\Ndash201. \small\tt DOI: 10.1090/conm/336/06034.
  • I. Mendy, On the local time of sub-fractional Brownian motion, Ann. Math. Blaise Pascal 17(2) (2010), 357\Ndash374. \small\tt DOI: 10.5802/ \small\tt ambp.288.
  • J. Ruiz de Chávez and C. Tudor, A decomposition of sub-fractional Brownian motion, Math. Rep. (Bucur.) 11(61), no. 1 (2009), 67\Ndash74.